# SDR SWAA2022021154086

- Difficulty date: April 22, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE STA.492-500A HAS CORROSION. / REMOVED AND REPLACED R/H TRANSITION ANGLE STA.492-500A PER SRM 51-40-02.
